Alert archive / North Carolina / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 21, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Apr 22, 2023, 8:49 AM EDT for 4 counties in North Carolina. It was in force for 41 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 22, 2023, 8:49 AM EDT (12:49 UTC)
- Expired
- Apr 22, 2023, 9:30 AM EDT
- In force
- 41 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Davidson County, NC, Forsyth County, NC, Guilford County, NC, Randolph County, NC
The radar
The Roanoke radar (KFCX), 108 km from the middle of the area, began a volume at 12:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 22, 9:00 AM EDT | TSTM WND DMG | 1 Nne Archdale, NC | TREE IN THE ROADWAY ON COLUMBUS AVE AT MAIN ST IN ARCHDALE. REPORTED VIA SOCIAL MEDIA. |
| Apr 22, 9:07 AM EDT | TSTM WND DMG | 2 Wnw Greensboro, NC | POWER OUTAGE CAUSED BY FALLEN TREES DAMAGING EQUIPMENT. TIME ESTIMATED BY RADAR. |
| Apr 22, 9:16 AM EDT | TSTM WND DMG | 5 Nnw Randleman, NC | TREE DOWN ON I-73 NEAR THE LEVEL CROSS EXIT. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 0.8 hours before the alert went out and 3 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 72 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 817 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 194 m²/s²
- 0-3 km storm-relative helicity
- 153 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
044
WUUS52 KRAH 221249
SVRRAH
NCC057-067-081-151-221330-
/O.NEW.KRAH.SV.W.0021.230422T1249Z-230422T1330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
849 AM EDT Sat Apr 22 2023
The National Weather Service in Raleigh has issued a
* Severe Thunderstorm Warning for...
Eastern Forsyth County in central North Carolina...
Eastern Davidson County in central North Carolina...
Northwestern Randolph County in central North Carolina...
Guilford County in central North Carolina...
* Until 930 AM EDT.
* At 849 AM EDT, severe thunderstorms were located along a line
extending from 7 miles northwest of High Point to near Thomasville
to 10 miles east of High Rock Lake, moving northeast at 60 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Greensboro, High Point, Thomasville, Kernersville, Archdale,
Summerfield, Trinity, Stokesdale, Pleasant Garden and Jamestown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
&&
LAT...LON 3626 8012 3625 7978 3624 7967 3596 7970
3557 8019
TIME...MOT...LOC 1249Z 213DEG 54KT 3600 8012 3586 8009 3569 8013
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
JD1 follow-up statement
542
WWUS52 KRAH 221306
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
906 AM EDT Sat Apr 22 2023
NCC057-067-221314-
/O.CAN.KRAH.SV.W.0021.000000T0000Z-230422T1330Z/
Forsyth NC-Davidson NC-
906 AM EDT Sat Apr 22 2023
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN FORSYTH AND EASTERN
DAVIDSON COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 3624 7967 3596 7970 3568 8006 3626 8004
TIME...MOT...LOC 1304Z 213DEG 54KT 3616 7999 3602 7996 3585 8001
$$
NCC081-151-221330-
/O.CON.KRAH.SV.W.0021.000000T0000Z-230422T1330Z/
Randolph NC-Guilford NC-
906 AM EDT Sat Apr 22 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 AM EDT
FOR NORTHWESTERN RANDOLPH AND GUILFORD COUNTIES...
At 904 AM EDT, severe thunderstorms were located along a line
extending from near Kernersville to near High Point to near
Thomasville, moving northeast at 60 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated. Trained spotters also reported hail from
the storms as large as penny sized in Davidson County.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Greensboro, High Point, Kernersville, Archdale, Summerfield, Trinity,
Stokesdale, Pleasant Garden, Jamestown and Forest Oaks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
&&
LAT...LON 3624 7967 3596 7970 3568 8006 3626 8004
TIME...MOT...LOC 1304Z 213DEG 54KT 3616 7999 3602 7996 3585 8001
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
JDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 7:18 AM EDT, 1 hour 31 minutes earlier.
Area forecast discussion, Apr 22, 7:18 AM EDT, 1 hour 31 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 718 AM EDT Sat Apr 22 2023 .SYNOPSIS... A cold front will move through the area today bringing showers and thunderstorms to the region. High pressure will settle over the area on Sunday bringing cooler temperatures and dry weather to the region through mid-week. && .NEAR TERM /TODAY THROUGH TONIGHT/... As of 321 AM Saturday... Early morning satellite imagery reveals a closed upper low over the western Great Lakes, with a series of shortwave troughs rotating through the Ohio Valley into the western Appalachians. At the surface, an elongated area of low pressure stretched from central Pennsylvania through southern Virginia, with a cold front positioned across eastern Tennessee and a pre-frontal trough just ahead of the front in western North Carolina. Still a decent amount of lightning with the cold frontal band of precip this morning across Tennessee although the trend since midnight has been downward a bit as MUCAPES have decreased a bit. Radar imagery is showing some returns with the pre-frontal trough as well, but this is likely cloud cover and/or virga as surface obs remain dry this morning. The obvious weather concern today is the potential for strong/severe storms across the region, and central NC remains positioned within an SPC MRGL (Level 1) risk generally west of a Roxboro to Rockingham line, with a SLGT (Level 2) risk to the east. There is decent agreement among the hi-res deterministic and ensemble guidance showing two rounds of showers and thunderstorms the region. The first being associated with the pre-frontal trough and these should move through the area fairly early in the day. The Triad should see increasing precip chances as early as 12Z based on current radar/satellite trends. While thunderstorms are certainly possible in these areas within in axis of 500-800 J/KG MLCAPE, better chances for thunder and strong storms will be to the east where storms will arrive later in the morning. This will give the atmosphere a few additional hours to destabilize and storms should be able to tap into 1000-1500 J/KG of ML instability by mid/late morning. Deep layer shear on the order of 35-40kts should be enough to keep storms organized and 15-20kts of 0-1km shear should be enough to maintain an isolated tornado threat within any of the strongest storms. The past several runs of the HREF have highlighted a cluster of updraft helicity tracks east of the Triangle and this idea has been maintained in this morning's 00Z guidance. One overarching caveat worth mentioning: observed surface dewpoints across the region have consistently been drier than advertised from the models the past few days and this fact remains evident this morning. Surface dewpoints as of 07Z remain in the lower 50s across the area and while some degree of pre-frontal moisture advection will occur, there may not be enough time for dewpoints to get much above the lower 60s before the front sweeps through the area. This would ultimately cut back the amount of available instability. While the severe threat wouldn't be eliminated entirely, it could be reduced a bit if dewpoints fail to reach the mid 60s as advertised by the NAM/RAP/HRRR. It would appear the primary severe weather threat may be associated with the aforementioned initial band of showers and storms. These storms should exit the area by early afternoon, after which time a secondary line should develop along the surface cold frontal boundary. Instability should be weaker by that point as the atmosphere struggles to recover from the initial round of convection, but areas across the Sandhills/southern Coastal Plain stand the best shot of recovering (especially if they miss out on the initial round of storms). The cold front and any remaining severe weather threat will clear the western Piedmont by mid afternoon and the Coastal Plain by early evening, after which time skies will gradually clear as a cooler/drier airmass moves into the Southeast/Mid Atlantic. Rainfall amounts today will range from half an inch to an inch. Given the relatively fast moving nature of storms today, widespread flooding is not anticipated. As for temperatures, highs ranging from the low 70s in the western Piedmont to the lower 80s in the southern Coastal Plain. Lows tonight in the low to mid 40s areawide. && .SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/... As of 321 AM Saturday... Today's cold front will be offshore by Sunday morning, and high pressure will be building into the region from the central United States. Considering the amount of dry air moving in behind the cold front, Sunday should be a mostly sunny day. However, an upper level disturbance will move through Sunday night into Monday morning, bringing partly to mostly cloudy skies. The 00Z NAM and ECMWF keep any precipitation with this system over the Atlantic Ocean, while the 00Z GFS/GEFS show some isolated showers just northeast of the forecast area. The 03Z SREF is the most aggressive with precipitation, showing a widespread light rain event. Will bump up sky cover and pops, but do not have enough confidence to add precipitation to the forecast at this time. Behind this disturbance, skies should become mostly clear again with high pressure extending across much of the eastern United States. Despite mostly sunny skies Sunday, the cooler air mass behind today's cold front will keep highs ranging from the mid 60s to the mid 70s. A shift in winds from westerly to northerly Sunday night will usher in additional cooler air, with most locations remaining in the 60s for highs on Monday. Lows will generally be in the 40s, with some lower 50s possible in southern counties Sunday night and some upper 30s along the Virginia border Monday night. && .LONG TERM /TUESDAY THROUGH FRIDAY/... As of 321 AM Saturday.. The surface high will move east of the mid-Atlantic states Tuesday, a bit of a change from previous model runs which had the high remain over the Northeast. Low pressure is expected to move near New Orleans by Wednesday morning, but precipitation should extend well to the northeast of the low. Have slightly slowed down the arrival of precipitation Tuesday night into Wednesday morning, with uncertainty rising for the most likely timing of precip Wednesday into Wednesday night. For now, will continue with highest pops Wednesday evening with decreasing pops as the first surface low moves off the Atlantic coast. While the EPS and GEFS both show precipitation through much of the day Thursday, the 22/00Z GFS and 21/12Z ECMWF both show relatively dry conditions locally, and think that the ensembles are likely smearing the timing of precipitation. Won't go completely dry Thursday, but will undercut the NBM pops. Pops should rise again Friday as another low pressure system develops in the Gulf of Mexico and moves northeast. High temperatures will be below normal through the extended forecast, mostly in the 60s. Lows will be in the 40s and 50s. && .AVIATION /12Z SATURDAY THROUGH WEDNESDAY/... As of 718 AM Saturday... Forecast remains largely on track with minor timing adjustments based on satellite/radar obs. VFR at all sites at the onset but that will quickly change. INT/GSO: Pre-frontal line of convection already working through the western Piedmont and should be arriving at INT/GSO between 12-13Z. Brief reductions to IFR cigs/vsbys within the line of storms. There should be a break in the activity around 15-16Z and conditions may briefly pop back up to VFR, however an additional round of MVFR showers will move through both TAF sites between 18Z-20Z. After that conditions will rapidly improve as winds turn out of the northwest behind the front. VFR will prevail through the end of the TAF period. RDU/RWI/FAY: The forecast is far less certain at these sites, especially after 18Z. Expect the western Piedmont line to continue pushing eastward this morning with storms (and MVFR restrictions) arriving between 14Z-17Z. Still think this line will move through the area with a brief reprieve early this afternoon, after which time a new line will form along the front and move through the area. Still trying to hint at a potential break between these two areas of precip but pinning down the exact timing is challenging. When the new line forms with the cold front, expect another round of MVFR restrictions. Conditions will rapidly improve at all sites just before 00Z as the front moves through the area, with VFR weather carrying through to the end of the TAF period. Looking beyond 12Z Sunday, conditions will continue to improve with VFR weather expected through Tuesday night. Non-VFR weather within light rain/CAD regime appears likely from mid week onward. && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Leins NEAR TERM...Leins SHORT TERM...Green LONG TERM...Green AVIATION...Leins
Hazardous weather outlook, Apr 22, 3:52 AM EDT, 4 hours 57 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 352 AM EDT Sat Apr 22 2023 NCZ007>011-024>028-040>043-075>078-084>086-088-089-230800- Person-Granville-Vance-Warren-Halifax-Orange-Durham-Franklin-Nash- Edgecombe-Chatham-Wake-Johnston-Wilson-Moore-Lee-Harnett-Wayne- Richmond-Scotland-Hoke-Cumberland-Sampson- 352 AM EDT Sat Apr 22 2023 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and tonight. There is a Slight (Level 2) risk of severe weather across the region today as a cold front moves through NC. Damaging winds and hail are the primary threats, although an isolated tornado threat cannot be entirely ruled out. The primary time period for severe weather will be between 10 am and 5 pm. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. NCZ021>023-038-039-073-074-083-230800- Forsyth-Guilford-Alamance-Davidson-Randolph-Stanly-Montgomery-Anson- 352 AM EDT Sat Apr 22 2023 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and tonight. There is a Marginal (Level 1) risk of severe weather across the region today as a cold front moves through NC. Damaging winds and hail are the primary threats The primary time period for severe weather will be between 8 am and 4 pm. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Apr 22, 7:55 AM EDT, 54 minutes before
Special Weather Statement
National Weather Service Raleigh NC
755 AM EDT Sat Apr 22 2023
NCZ021-038-073-221300-
Stanly NC-Forsyth NC-Davidson NC-
755 AM EDT Sat Apr 22 2023
...A line of showers and thunderstorms will impact portions of
Forsyth, Davidson and Stanly Counties through 900 AM EDT...
At 754 AM EDT, Doppler radar was tracking a line of strong
thunderstorms from Mount Airy to Charlotte, moving northeast at 55
mph.
HAZARD...Winds in excess of 35 mph. Very heavy rainfall.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Winston-Salem, Lexington, Albemarle, Badin Lake, Thomasville,
Kernersville, Clemmons, Bermuda Run, Linwood and Plyler.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3614 8044 3626 8045 3625 8004 3551 8007
3551 8018 3538 8006 3515 8008 3519 8011
3515 8018 3521 8025 3516 8044 3521 8049
3550 8030 3552 8018 3572 8033 3574 8046
3584 8048 3584 8039 3589 8037 3608 8052
TIME...MOT...LOC 1154Z 212DEG 46KT 3601 8053
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
PWBSpecial weather statement, Apr 22, 8:44 AM EDT, 5 minutes before
Special Weather Statement
National Weather Service Raleigh NC
844 AM EDT Sat Apr 22 2023
NCZ073-074-083>086-221345-
Scotland NC-Stanly NC-Anson NC-Richmond NC-Hoke NC-Montgomery NC-
844 AM EDT Sat Apr 22 2023
...A cluster of strong thunderstorms will impact portions of
Scotland, Anson, south central Montgomery, Richmond, southeastern
Stanly and southwestern Hoke Counties through 945 AM EDT...
At 843 AM EDT, Doppler radar was tracking a strong thunderstorm over
Chesterfield, or 13 miles west of Cheraw, moving northeast at 35 mph.
HAZARD...Winds in excess of 30 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Laurinburg, Rockingham, Wadesboro, Hamlet, Maxton, Ansonville,
Hoffman, Polkton, Ellerbe and Dobbins Heights.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3480 7968 3481 8032 3518 8028 3521 7984
3511 7958 3507 7957 3506 7950 3504 7946
3505 7945 3502 7936 3484 7922 3483 7935
3477 7933 3463 7946
TIME...MOT...LOC 1243Z 240DEG 29KT 3474 8013
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH
NTLSpecial weather statement, Apr 22, 8:49 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Raleigh NC
849 AM EDT Sat Apr 22 2023
NCZ040-075-076-221345-
Lee NC-Chatham NC-Moore NC-
849 AM EDT Sat Apr 22 2023
...A strong thunderstorm will impact portions of northwestern Moore,
northwestern Lee and southern Chatham Counties through 945 AM EDT...
At 848 AM EDT, Doppler radar was tracking a strong thunderstorm near
Carthage, moving northeast at 30 mph.
HAZARD...Winds in excess of 30 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Sanford, Pittsboro, Carthage, Siler City, Goldston, Robbins, Gum
Springs, Harpers Crossroads, Highfalls and Moncure.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3535 7964 3551 7957 3552 7955 3554 7956
3580 7944 3577 7924 3563 7902 3523 7948
TIME...MOT...LOC 1248Z 212DEG 25KT 3537 7950
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH
NTLThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 7:55 AM EDT | Special Weather Statement | RAH | Davidson, Forsyth, Stanly | 65 min |
| Apr 22, 8:44 AM EDT | Special Weather Statement | RAH | Anson, Richmond, Scotland | 61 min |
| Apr 22, 8:49 AM EDT | Special Weather Statement | RAH | Chatham, Moore | 56 min |
| Apr 22, 9:29 AM EDT | Severe Thunderstorm Warning | RAH | Alamance, Chatham, Guilford, Orange, Randolph | 46 min |
| Apr 22, 10:15 AM EDT | Special Weather Statement | RAH | Cumberland, Harnett, Hoke, Lee, Scotland | 60 min |
| Apr 22, 10:15 AM EDT | Severe Thunderstorm Warning | RAH | Alamance, Durham, Orange, Person | 45 min |
| Apr 22, 11:02 AM EDT | Special Weather Statement | RAH | Granville, Person, Vance | 58 min |
| Apr 22, 11:30 AM EDT | Special Weather Statement | RAH | Cumberland, Harnett | 60 min |
| Apr 22, 12:55 PM EDT | Special Weather Statement | RAH | Sampson | 65 min |
| Apr 22, 12:56 PM EDT | Special Weather Statement | RAH | Hoke, Scotland | 49 min |
| Apr 22, 1:04 PM EDT | Special Weather Statement | RAH | Halifax | 56 min |
| Apr 22, 1:07 PM EDT | Special Weather Statement | RAH | Wake | 38 min |
| Apr 22, 1:39 PM EDT | Special Weather Statement | RAH | Cumberland, Harnett, Hoke | 51 min |
| Apr 22, 1:40 PM EDT | Special Weather Statement | RAH | Nash | 50 min |
| Apr 22, 2:03 PM EDT | Special Weather Statement | RAH | Sampson | 42 min |
| Apr 22, 2:23 PM EDT | Special Weather Statement | RAH | Cumberland, Harnett | 67 min |
| Apr 22, 2:27 PM EDT | Special Weather Statement | RAH | Montgomery | 33 min |
| Apr 22, 3:00 PM EDT | Special Weather Statement | RAH | Moore | 45 min |
| Apr 22, 3:15 PM EDT | Special Weather Statement | RAH | Hoke, Moore, Richmond, Scotland | 45 min |
| Apr 22, 3:16 PM EDT | Areal Flood Advisory | RAH | Cumberland | 3 hr |
| Apr 22, 3:29 PM EDT | Special Weather Statement | RAH | Johnston | 46 min |
| Apr 22, 3:50 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Harnett, Hoke, Moore, Richmond | 40 min |
| Apr 22, 3:55 PM EDT | Severe Thunderstorm Warning | RAH | Hoke, Richmond, Scotland | 50 min |
| Apr 22, 4:26 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Harnett, Hoke, Lee, Moore, Richmond and 2 more | 49 min |
| Apr 22, 4:52 PM EDT | Areal Flood Advisory | RAH | Wake | 2 hr |
| Apr 22, 5:12 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Harnett, Johnston, Sampson, Wake, Wayne and 1 more | 63 min |
| Apr 22, 5:28 PM EDT | Special Weather Statement | RAH | Alamance, Chatham, Durham, Lee, Orange, Person | 62 min |
| Apr 22, 5:29 PM EDT | Special Weather Statement | RAH | Sampson | 61 min |
| Apr 22, 6:41 PM EDT | Special Weather Statement | RAH | Sampson, Wayne, Wilson | 64 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.